# SDR ASAA0781922

- Difficulty date: July 30, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993665147
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL TOP PLY IS DISBONDED.  BOND REPAIR WITH GLASS CLOTH PER SRM 51-90-0.
